Alert archive / Texas / Wind Advisories in 2007

Wind Advisory 10, NWS Fort Worth, TX

November 21, 200741 counties in Texas

NWS Fort Worth, TX issued this wind advisory at Nov 21, 2007, 1:22 PM CST for 41 counties in Texas. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Nov 21, 2007, 1:22 PM CST (19:22 UTC)
Expired
Nov 21, 2007, 7:34 PM CST
In force
6 hr
Issued by
NWS Fort Worth, TX
All 41 counties

Bell County, TX, Bosque County, TX, Collin County, TX, Comanche County, TX, Cooke County, TX, Coryell County, TX, Dallas County, TX, Delta County, TX, Denton County, TX, Eastland County, TX, Ellis County, TX, Erath County, TX, Falls County, TX, Fannin County, TX, Grayson County, TX, Hamilton County, TX, Henderson County, TX, Hill County, TX, Hood County, TX, Hopkins County, TX, Hunt County, TX, Jack County, TX, Johnson County, TX, Kaufman County, TX, Lamar County, TX, Lampasas County, TX, Limestone County, TX, McLennan County, TX, Mills County, TX, Montague County, TX, Navarro County, TX, Palo Pinto County, TX, Parker County, TX, Rains County, TX, Rockwall County, TX, Somervell County, TX, Stephens County, TX, Tarrant County, TX, Van Zandt County, TX, Wise County, TX, Young County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 10 km from the middle of the area, began a volume at 19:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 7.4 hours before the alert went out and 34 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2007-11-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1524 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2007-11-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 297 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1524 J/kg
Mixed-layer CIN
-56 J/kg
Mixed-layer LCL
656 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
297 m²/s²
0-3 km storm-relative helicity
355 m²/s²
Significant tornado parameter
2.3
Supercell composite
12.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS74 KFWD 211922
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
122 PM CST WED NOV 21 2007

...FREEZING TEMPERATURES POSSIBLE BEFORE DAYBREAK...

...WIND ADVISORY NORTHWEST OF A CAMERON...FAIRFIELD...PALESTINE
LINE UNTIL EARLY EVENING...

.COLD CANADIAN AIR WILL CONTINUE TO SPREAD INTO NORTH TEXAS
OVERNIGHT. STRONG AND GUSTY SURFACE WINDS WILL PREVAIL BEHIND THE
COLD FRONT INTO THE EARLY EVENING...THEN DIMINISH THROUGH THE
NIGHT. SKIES WILL BE CLEAR OR CLEARING THIS EVENING AND REMAIN SO
OVERNIGHT. TEMPERATURES WILL DROP TO FREEZING FOR AN HOUR OR TWO
JUST BEFORE AND AROUND DAYBREAK. THE NORMAL COOLER RURAL AREAS
COULD SEE TEMPERATURES DOWN TO 30 DEGREES BRIEFLY.

TXZ091-100-101-115-116-220330-
/O.NEW.KFWD.WI.Y.0010.071121T1922Z-071122T0200Z/
/O.CON.KFWD.FZ.W.0002.071122T0900Z-071122T1400Z/
MONTAGUE-YOUNG-JACK-STEPHENS-PALO PINTO-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GRAHAM...OLNEY...
JACKSBORO...BRECKENRIDGE...MINERAL WELLS
122 PM CST WED NOV 21 2007

...WIND ADVISORY IN EFFECT UNTIL 8 PM CST THIS EVENING...
...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 8 AM CST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM CST THIS EVENING. A
FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 8 AM CST THURSDAY. 

STRONG AND GUSTY WINDS BEHIND TODAYS COLD FRONT HAVE INCREASED
INTO THE 20 TO 30 MPH RANGE WITH SOME HIGHER GUSTS. THESE STRONG
WINDS ARE EXPECTED TO CONTINUE UNTIL 800 PM...THEN DIMINISH TO 15
TO 25 MPH FOR THE REST OF THE EVENING.

A SHORT BRIEF FREEZE IS POSSIBLE JUST BEFORE AND AROUND DAYBREAK
GENERALLY NORTH OF INTERSTATE 20 AND WEST OF A MINERAL WELLS TO
NOCONA LINE.

A FREEZE WARNING MEANS THAT THE SEASONS FIRST EPISODE OF FREEZING
OR SUB- FREEZING TEMPERATURES ARE LIKELY TO OCCUR. THESE
CONDITIONS WILL KILL SENSITIVE PLANTS AND RESIDENTS ARE ADVISED
TO PROTECT TENDER VEGETATION.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO
30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD
USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES.  RESIDENTS MAY
WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND
OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE
STRONG WINDS.

$$

TXZ092>095-102>107-117>123-129>135-141>146-156>161-220200-
/O.NEW.KFWD.WI.Y.0010.071121T1922Z-071122T0200Z/
COOKE-GRAYSON-FANNIN-LAMAR-WISE-DENTON-COLLIN-HUNT-DELTA-HOPKINS-
PARKER-TARRANT-DALLAS-ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-
ERATH-HOOD-SOMERVELL-JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-
HAMILTON-BOSQUE-HILL-NAVARRO-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-
LIMESTONE-
INCLUDING THE CITIES OF...GAINESVILLE...SHERMAN...DENISON...
BONHAM...PARIS...DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...
FLOWER MOUND...THE COLONY...PLANO...GREENVILLE...COMMERCE...
COOPER...SULPHUR SPRINGS...WEATHERFORD...BRIAR...FORT WORTH...
ARLINGTON...DALLAS...ROCKWALL...TERRELL...KAUFMAN...FORNEY...
WILLS POINT...CANTON...GRAND SALINE...VAN...EDGEWOOD...EMORY...
POINT...EAST TAWAKONI...CISCO...EASTLAND...RANGER...GORMAN...
STEPHENVILLE...DUBLIN...GRANBURY...OAK TRAIL SHORES...GLEN ROSE...
CLEBURNE...BURLESON...WAXAHACHIE...ENNIS...MIDLOTHIAN...
GLENN HEIGHTS...ATHENS...GUN BARREL CITY...COMANCHE...DE LEON...
GOLDTHWAITE...HAMILTON...HICO...CLIFTON...MERIDIAN...
VALLEY MILLS...HILLSBORO...CORSICANA...LAMPASAS...COPPERAS COVE...
GATESVILLE...KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...
MEXIA...GROESBECK
122 PM CST WED NOV 21 2007

...WIND ADVISORY IN EFFECT UNTIL 8 PM CST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM CST THIS EVENING. 

STRONG AND GUSTY WINDS BEHIND TODAYS COLD FRONT HAVE INCREASED
INTO THE 20 TO 30 MPH RANGE WITH SOME HIGHER GUSTS. THESE STRONG
WINDS ARE EXPECTED TO CONTINUE UNTIL 800 PM...THEN DIMINISH TO 15
TO 25 MPH FOR THE REST OF THE EVENING.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO
30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD
USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES.  RESIDENTS MAY
WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND
OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE
STRONG WINDS.

$$
2 follow-up statements
000 
WWUS74 KFWD 212106
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
306 PM CST WED NOV 21 2007

...FREEZING TEMPERATURES POSSIBLE BEFORE DAYBREAK...

...WIND ADVISORY NORTHWEST OF A CAMERON...FAIRFIELD...PALESTINE
LINE UNTIL EARLY EVENING...

.COLD CANADIAN AIR WILL CONTINUE TO SPREAD INTO NORTH TEXAS
OVERNIGHT. STRONG AND GUSTY SURFACE WINDS WILL PREVAIL BEHIND THE
COLD FRONT INTO THE EARLY EVENING...THEN DIMINISH THROUGH THE
NIGHT. SKIES WILL BE CLEAR OR CLEARING THIS EVENING AND REMAIN SO
OVERNIGHT. TEMPERATURES WILL DROP TO FREEZING FOR A FEW HOURS IN
THE EARLY MORNING. THE NORMALLY COOLER RURAL AREAS COULD SEE
TEMPERATURES DOWN TO 30 DEGREES BRIEFLY.

TXZ091-100-101-115-116-220515-
/O.CON.KFWD.FZ.W.0002.071122T0900Z-071122T1400Z/
/O.CON.KFWD.WI.Y.0010.000000T0000Z-071122T0200Z/
MONTAGUE-YOUNG-JACK-STEPHENS-PALO PINTO-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GRAHAM...OLNEY...
JACKSBORO...BRECKENRIDGE...MINERAL WELLS
306 PM CST WED NOV 21 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CST THIS EVENING...
...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 8 AM CST
THURSDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 8 AM CST
THURSDAY. A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CST THIS
EVENING. 

STRONG AND GUSTY WINDS BEHIND TODAYS COLD FRONT HAVE INCREASED
INTO THE 20 TO 30 MPH RANGE WITH SOME HIGHER GUSTS. THESE STRONG
WINDS ARE EXPECTED TO CONTINUE UNTIL 800 PM...THEN DIMINISH TO
15 TO 25 MPH FOR THE REST OF THE EVENING.

A SHORT BRIEF FREEZE IS POSSIBLE JUST BEFORE AND AROUND DAYBREAK
GENERALLY NORTH OF INTERSTATE 20 AND WEST OF A MINERAL WELLS TO
NOCONA LINE.

A FREEZE WARNING MEANS THAT THE SEASONS FIRST EPISODE OF FREEZING
OR SUB- FREEZING TEMPERATURES ARE LIKELY TO OCCUR. THESE
CONDITIONS WILL KILL SENSITIVE PLANTS AND RESIDENTS ARE ADVISED
TO PROTECT TENDER VEGETATION.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO
30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD
USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES.  RESIDENTS MAY
WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND
OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE
STRONG WINDS.

$$

TXZ092>095-102>107-117>123-129>135-141>146-156>161-220200-
/O.CON.KFWD.WI.Y.0010.000000T0000Z-071122T0200Z/
COOKE-GRAYSON-FANNIN-LAMAR-WISE-DENTON-COLLIN-HUNT-DELTA-HOPKINS-
PARKER-TARRANT-DALLAS-ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-
ERATH-HOOD-SOMERVELL-JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-
HAMILTON-BOSQUE-HILL-NAVARRO-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-
LIMESTONE-
INCLUDING THE CITIES OF...GAINESVILLE...SHERMAN...DENISON...
BONHAM...PARIS...DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...
FLOWER MOUND...THE COLONY...PLANO...GREENVILLE...COMMERCE...
COOPER...SULPHUR SPRINGS...WEATHERFORD...BRIAR...FORT WORTH...
ARLINGTON...DALLAS...ROCKWALL...TERRELL...KAUFMAN...FORNEY...
WILLS POINT...CANTON...GRAND SALINE...VAN...EDGEWOOD...EMORY...
POINT...EAST TAWAKONI...CISCO...EASTLAND...RANGER...GORMAN...
STEPHENVILLE...DUBLIN...GRANBURY...OAK TRAIL SHORES...GLEN ROSE...
CLEBURNE...BURLESON...WAXAHACHIE...ENNIS...MIDLOTHIAN...
GLENN HEIGHTS...ATHENS...GUN BARREL CITY...COMANCHE...DE LEON...
GOLDTHWAITE...HAMILTON...HICO...CLIFTON...MERIDIAN...
VALLEY MILLS...HILLSBORO...CORSICANA...LAMPASAS...COPPERAS COVE...
GATESVILLE...KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...
MEXIA...GROESBECK
306 PM CST WED NOV 21 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CST THIS EVENING. 

STRONG AND GUSTY WINDS BEHIND TODAYS COLD FRONT HAVE INCREASED
INTO THE 20 TO 30 MPH RANGE WITH SOME HIGHER GUSTS. THESE STRONG
WINDS ARE EXPECTED TO CONTINUE UNTIL 800 PM...THEN DIMINISH TO
15 TO 25 MPH FOR THE REST OF THE EVENING.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO
30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD
USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES.  RESIDENTS MAY
WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND
OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE
STRONG WINDS.

$$
000 
WWUS74 KFWD 220134
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
734 PM CST WED NOV 21 2007

...FREEZING TEMPERATURES POSSIBLE BEFORE DAYBREAK NORTHWEST OF A
RISING STAR...MINERAL WELLS...DECATUR...GAINESVILLE LINE...

...WIND ADVISORY NORTHWEST OF A CAMERON...FAIRFIELD...PALESTINE
LINE HAS BEEN CANCELLED...

.COLD CANADIAN AIR WILL CONTINUE TO SPREAD INTO NORTH TEXAS OVERNIGHT.
STRONG AND GUSTY SURFACE WINDS WILL CONTINUE TO GRADUALLY DIMINISH
DURING THE OVERNIGHT AS THE COLD FRONT PUSHES OFF THE TEXAS COASTLINE.
SKIES WILL CONTINUE CLEARING ACROSS THE REGION THIS EVENING...WITH
MAINLY CLEAR SKIES OVERNIGHT...THOUGH SOME INCREASE IN HIGH CLOUDS MAY
ARRIVE OVER THE FREEZE WARNING AREA RIGHT AROUND...OR SHORTLY AFTER
DAYBREAK. FREEZING TEMPERATURES WILL ONLY OCCUR FOR A FEW HOURS AROUND
DAYBREAK OVER NORTHWEST SECTIONS OF THE AREA. THE NORMALLY COOLER RURAL
AREAS COULD SEE TEMPERATURES DOWN TO 30 DEGREES BRIEFLY.

TXZ091-100-101-115-116-221200-
/O.CAN.KFWD.WI.Y.0010.000000T0000Z-071122T0200Z/
/O.CON.KFWD.FZ.W.0002.071122T0900Z-071122T1400Z/
MONTAGUE-YOUNG-JACK-STEPHENS-PALO PINTO-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GRAHAM...OLNEY...
JACKSBORO...BRECKENRIDGE...MINERAL WELLS
734 PM CST WED NOV 21 2007

...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 8 AM CST
THURSDAY...
...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS CANCELLED THE WIND
ADVISORY. A FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 8 AM
CST THURSDAY. 

NORTH WINDS WILL DIMINISH TO BETWEEN 10 AND 20 MPH...FALLING BELOW
10 MPH ACROSS PROTECTED...RURAL AREAS. 

A SHORT BRIEF FREEZE IS POSSIBLE JUST BEFORE AND AROUND DAYBREAK
NORTHWEST OF A RISING STAR...MINERAL WELLS...GAINESVILLE LINE.

A FREEZE WARNING MEANS THAT THE SEASONS FIRST EPISODE OF FREEZING OR
SUB-FREEZING TEMPERATURES ARE LIKELY TO OCCUR. THESE CONDITIONS MAY
HARM SENSITIVE PLANTS AND RESIDENTS ARE ADVISED TO PROTECT TENDER
VEGETATION. THIS IS THIS SEASONS FIRST EPISODE OF SUB- FREEZING TEMPERATURES.
AUTOMATIC SPRINKLER SYSTEMS SHOULD ALSO BE TURNED OFF TO AVOID CREATING
ICE PATCHES ON NEARBY ROADS...DRIVEWAYS...AND SIDEWALKS.

$$

TXZ092-102-117-129-221200-
/O.CAN.KFWD.WI.Y.0010.000000T0000Z-071122T0200Z/
/O.EXA.KFWD.FZ.W.0002.071122T0900Z-071122T1400Z/
COOKE-WISE-PARKER-EASTLAND-
INCLUDING THE CITIES OF...GAINESVILLE...DECATUR...BRIDGEPORT...
WEATHERFORD...BRIAR...CISCO...EASTLAND...RANGER...GORMAN
734 PM CST WED NOV 21 2007

...FREEZE WARNING IN EFFECT FROM 3 AM TO 8 AM CST THURSDAY...
...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 3 AM TO 8 AM CST THURSDAY. THE
WIND ADVISORY HAS BEEN CANCELLED. 

NORTH WINDS WILL DIMINISH TO BETWEEN 10 AND 20 MPH...FALLING BELOW
10 MPH ACROSS PROTECTED...RURAL AREAS. 

A FREEZE WARNING MEANS THAT THE SEASONS FIRST EPISODE OF FREEZING OR
SUB-FREEZING TEMPERATURES ARE LIKELY TO OCCUR. THESE CONDITIONS MAY
HARM SENSITIVE PLANTS AND RESIDENTS ARE ADVISED TO PROTECT TENDER
VEGETATION. THIS IS THIS SEASONS FIRST EPISODE OF SUB- FREEZING TEMPERATURES.
AUTOMATIC SPRINKLER SYSTEMS SHOULD ALSO BE TURNED OFF TO AVOID CREATING
ICE PATCHES ON NEARBY ROADS...DRIVEWAYS...AND SIDEWALKS.

$$

TXZ093>095-103>107-118>123-130>135-141>146-156>161-220245-
/O.CAN.KFWD.WI.Y.0010.000000T0000Z-071122T0200Z/
GRAYSON-FANNIN-LAMAR-DENTON-COLLIN-HUNT-DELTA-HOPKINS-TARRANT-
DALLAS-ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
INCLUDING THE CITIES OF...SHERMAN...DENISON...BONHAM...PARIS...
DENTON...LEWISVILLE...FLOWER MOUND...THE COLONY...PLANO...
GREENVILLE...COMMERCE...COOPER...SULPHUR SPRINGS...FORT WORTH...
ARLINGTON...DALLAS...ROCKWALL...TERRELL...KAUFMAN...FORNEY...
WILLS POINT...CANTON...GRAND SALINE...VAN...EDGEWOOD...EMORY...
POINT...EAST TAWAKONI...STEPHENVILLE...DUBLIN...GRANBURY...
OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE...
ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY...
COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON...
MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...LAMPASAS...
COPPERAS COVE...GATESVILLE...KILLEEN...TEMPLE...FORT HOOD...
WACO...MARLIN...MEXIA...GROESBECK
734 PM CST WED NOV 21 2007

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS CANCELLED THE WIND
ADVISORY. 

NORTHWEST WINDS BETWEEN 15 AND 25 MPH THIS EVENING...WILL DIMINISH
TO AROUND 10 MPH DURING THE OVERNIGHT. 

$$

05/

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this wind advisory went out at Nov 21, 11:35 AM CST, 1 hour 47 minutes earlier.

Area forecast discussion, Nov 21, 11:35 AM CST, 1 hour 47 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
1135 AM CST WED NOV 21 2007

.1135 AVIATION UPDATE...WINDS AND CLOUDS WILL DIMINISH TONIGHT...AS
THE FRONT MOVES SOUTHWARD THROUGH TEXAS. CLOUD CEILINGS AT ABOUT
5000 FEET WILL MOVE INTO THE AREA AGAIN THANKSGIVING DAY...AS
ISENTROPIC LIFT SETS IN ABOUT THE NOON HOUR...EXCEPT WACO...WHERE
CLOUDS WILL MOVE IN AGAIN...SHORTLY AFTER SUNRISE.   #26

&&

.UPDATE...
THE MIDDAY ZONE PACKAGE WILL INCLUDE A FREEZE WARNING FOR OUR
NORTHWEST COUNTIES...GENERALLY NORTH OF I-20 AND WEST OF A MINERAL
WELLS TO NOCONA LINE. WE THINK WINDS WILL DIMINISH AFTER MIDNIGHT
AND TEMPERATURES MAY BRIEFLY HIT FREEZING FOR A FEW HOURS JUST
BEFORE AND AROUND DAYBREAK.

THE FRONT CONTINUES TO MAKE RAPID PROGRESS SOUTHEASTWARD WITH TWO
LINEAR AREAS OF CONVECTION.  THE FIRST ONE IS ALONG THE FRONT AND IS
PRODUCING LIGHTNING STRIKES OVER THE NORTHEAST COUNTIES. THE SECOND
ONE IS AHEAD OF THE FRONT EAST OF A CORSICANA TO CAMERON LINE.

WE ARE STILL EVALUATING THE POTENTIAL FOR A WINTRY MIX THANKSGIVING
NIGHT....AND MAY MAKE CHANGES INTO THIS AFTERNOONS PACKAGE. THE RAIN
EVENT OVER THE WEEKEND STILL LOOKS GOOD...DEPENDING ON TRACK OF THE
UPPER LOW OVER THE WEEKEND.  75

&&

.UPDATE...
815 AM CST.
DID A QUICK UPDATE TO THE ZONE PACKAGE AND GRIDS TO REFLECT A FASTER
FRONTAL PASSAGE.

THE COLD FRONT ARRIVED AT THE NWS OFFICE IN NORTHERN FORT WORTH AT 8
AM.  THE TEMPERATURE DROPPED FROM 72 TO 57 VERY QUICKLY.  75

&&

.AVIATION...
600 AM CST.
MVFR CIGS WILL CONTINUE FOR THE NEXT FEW HOURS.  FRONT WILL MOVE
THROUGH TRACON BETWEEN 14-16Z FROM NW TO SE...AND THEREFORE WILL
SHOW WIND SWITCH EARLIER FOR FOR AFW/FTW THAN DAL/DFW.  FRONT WILL
REACH WACO AROUND 17-18Z.  SOME SHOWERS WILL BE POSSIBLE THIS
MORNING BUT WILL JUST CARRY VCSH SINCE INTENSITY SHOULD BE LIGHT AND
COVERAGE MINIMAL.  CIGS NEAR 015 ARE EXPECTED IMMEDIATELY BEHIND THE
FRONT...BUT DRIER AIR WILL EVENTUALLY LIFT/ERODE CLOUDS BY THIS
AFTERNOON WITH SKC TONIGHT.  WINDS WILL BE GUSTY AND 19G27KT SHOULD
COVER RANGE THIS AFTERNOON...WITH A SLIGHT DECREASE TONIGHT.  TR.92

&&

.DISCUSSION...
COLD FRONT ON SCHEDULE...WITH WINDS AT 3 AM CHANGING TO NORTH AT
WICHITA FALLS. AREAS NORTH OF INTERSTATE 30 WILL SEE THEIR HIGH
TEMPERATURES IN THE MORNING. RAIN CHANCES LIMITED GENERALLY TO THE
EAST OF INTERSTATE 35 WHERE SLIGHTLY DEEPER MOISTURE IS AVAILABLE.

MODELS AGREE FAIRLY WELL ON UPPER DISTURBANCE MOVING ACROSS NORTH
TEXAS THURSDAY NIGHT BRINGING CHANCE OF PRECIP. PARTIAL
THICKNESSES ARE COOL ENOUGH TO SUPPORT A BIT OF WINTER
PRECIPITATION MIXING IN WITH THE RAIN BY MIDNIGHT THROUGH 6 AM
NORTHWESTERN TWO THIRDS OF THE AREA. SINCE MOISTURE IS
LIMITED...EXPECT NO LARGE AREAS OF WINTER PRECIP
ACCUMULATION...ESPECIALLY WITH THE GROUND AS WARM AS IT IS.
DISTURBANCE SHOULD BE EAST OF AREA BY FRIDAY.

MODELS COMPLETELY DIVERGE FOR WEEKEND...WITH CANADIAN AND EURO
TRENDING TOWARDS AN UPPER LOW IN WEST TX BY SUNDAY MORNING WITH
PRECIPITATION OVER NORTH TEXAS. GFS TRACKS LOW INTO NORTHERN
MEXICO WHICH WOULD LIMIT THE PRECIP FOR OUR AREA. HAVE TRENDED
TOWARDS THE WETTER EURO AND CANADIAN SOLUTION SINCE GFS HAS NOT
HANDLED THESE CUTOFF LOWS WELL THIS FALL. CURRENT THINKING IS
THAT WEEKEND WOULD BE RAIN FOR OUR AREA. EURO HINTS AT SOME MIXED
PRECIP IN OUR NORTHWEST BUT EURO HAS BEEN TOO COOL WITH THE
CURRENT COLD FRONT AND THEREFORE I HAVE TRENDED TEMPERATURES UP A
BIT. WITH MODELS SO SPREAD OUT...CONFIDENCE IN THE WEEKEND THROUGH
DAY SEVEN SOLUTION IS LOW AND THE FORECAST COULD CHANGE QUITE A
BIT WITH LATER MODEL RUNS. 84

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  67  38  49  36  52 /  30   0  10  20  10
WACO, TX              71  39  54  37  54 /  20   0  10  30  10
PARIS, TX             69  33  49  32  55 /  40  10  10  20  10
DENTON, TX            64  33  49  32  53 /  30   0  10  20  10
MCKINNEY, TX          68  36  49  31  50 /  40   0  10  20  10
DALLAS, TX            68  38  50  38  53 /  30   0  10  20  10
TERRELL, TX           69  37  53  36  51 /  30   0  10  20  10
CORSICANA, TX         72  37  49  35  52 /  30  10  10  30  10
TEMPLE, TX            72  41  52  39  52 /  20   0  10  30  10

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

92/84
Hazardous weather outlook, Nov 21, 4:00 AM CST, 9 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK FOR NORTH TEXAS
NATIONAL WEATHER SERVICE FORT WORTH TX
400 AM CST WED NOV 21 2007

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-221100-
ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA-
DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON-
HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS-
LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO-
PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT-
WISE-YOUNG-
400 AM CST WED NOV 21 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...
ISOLATED THUNDERSTORMS ARE POSSIBLE MAINLY EAST OF THE INTERSTATE 35
CORRIDOR TODAY.  THUNDERSTORMS SHOULD REMAIN BELOW SEVERE
LEVELS...BUT CLOUD TO GROUND LIGHTNING WILL BE A HAZARD.

OTHERWISE...STRONG NORTHERLY WINDS WITH GUSTS UP TO 30 MPH WILL BE
POSSIBLE BEHIND A STRONG COLD FRONT TODAY.  THESE WINDS COMBINED
WITH LOW RELATIVE HUMIDITY WILL RESULT IN AN ELEVATED GRASS FIRE
DANGER TODAY.

FOR TONIGHT...TEMPERATURES WILL COOL INTO THE LOW TO MID 30S ACROSS
MUCH OF NORTH TEXAS.  MANY LOCATIONS ALONG AND TO THE NORTH OF A
COMANCHE...TO WEATHERFORD...TO SHERMAN LINE WILL EXPERIENCE THE
SEASONS FIRST LIGHT FREEZE.

.DAYS TWO THROUGH SEVEN...
A SLIGHT CHANCE OF LIGHT SNOW OR SLEET THURSDAY NIGHT IS FORECAST
ACROSS PARTS OF NORTH TEXAS. SURFACE TEMPERATURES WILL REMAIN ABOVE
FREEZING AND THEREFORE NO ACCUMULATION IS EXPECTED.

92

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 21, 11:11 AM CSTFreeze WarningFWDCooke, Eastland, Jack, Montague, Palo Pinto, Parker and 3 more21 hr

Nearby

Wind Advisories in Texas, 2007Every wind advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.